Couldn't find what you looking for?

TRY OUR SEARCH!

Hi,

So I have been having really horrible periods since I was 11 (I'm 16 now) including nausea, vomiting, and horrible cramps that made it impossible to go to school. My mom finally decided to put me on birth control to combat these symptoms. I started taking Apri on the sunday after my period (May
4th) as instructed by my doctor. After taking it for one day I started to
have not only nausea, vomiting, and horrible cramps like it was my period but I also had a fever, mood swings, and some pretty extreme chills. So I stuck it for another few days until my doctor prescribed me Junel Fe thinking that my symptoms were due to having too strong a prescription. I immediately started taking Junel Fe as prescribed the day after I stopped Apri. Starting the first day I took Junel Fe, my symptoms only got worse. So once again, I kept taking those for a few more days until I got in to see my doctor and she told me to stop taking any birth control for a while and so it's been 3 days since taking Junel Fe and my symptoms keep getting worse and worse every day and now my period is starting even though it's a few weeks early. I'm really not sure what's causing this and I don't think this is normal, even my doctor is stumped about what's wrong with me. If anyone can help me out, I would really appreciate it. Thanks!

Loading...

Hi Hon!!! You poor thing, the reason why you are now having your period is that when you take birth control pills, you can totally change your periods. Sometimes they stop, sometimes their early etc. So that is what is happening there. I truly believe that you are alergic to the pill, I have known 2 girls like that! Your symptoms - since being off of it - are probably your period coming on with a vengence! What you have to remember is this, you take the birth control every day because it wears off after a day! So since you have been off of it for 3 days it will be virtually out of your system by now. I REALLY feel for you, I too suffered for years from dysmenorhea - painful periods. Sometimes I would have to have morphine in the hospital because I could not stand. What it is, is this. You have veins around your uterus, and some girls/women have totally engorged veins to the point that they are bruised and throb and they constrict the uterus. Thus the pain, do you also flood? If so, you really do need to take iron - ESPECIALLY at that time. The only thing that ever worked for me, was taking Tramadol - ask your doctor for a perscription. There are even more pain releif medications for it now, then when I was your age. So let this "MONTHLY GIFT!!!!" 8-| >:( pass! Then go see your doctor again, mention to her what I said, and ask for a perscription for pain relief. Stretching is a great thing to do too, such as yoga and pilates. IT's so hard to do when your hurting, but it helps with your core muscles, and you have less spasms. Hot water bottles work too, especially on your back and pelvis. When you get a bit older, you can also look into a D&C that sometimes helps with engorgement and flooding. As I have said many times before, this is why I KNOW that God is a man!!!!! XD ;-) A woman would never do this to us!!! XD Also one other thing to be aware of, there are many women out there who barely have a twinge never mind debilitating cramps. And they have less sympathy that a man does about the issue. So be ready for that, and just know that there is help available for you. And it is manageable. Good luck hun!
Reply

Loading...